Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taking siphen and susten. Having irregular period. Not able to conceive. Safe remedy?

sir i have a quary in pregnency please help me and resolve my quaries?
age 24, married on aug 2012.
i am taking siphene 100mg table from last six months on my first day of period to 10th day & from 21st to 25th day using susten 200mg but no result.
i was having irregular period problem before marriage, after taking above course regular periods are coming but not getting pregnancy & i have tonsils also, is a tonsils cause of not getting pregnancy ?
please tell me the wat is the problem
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Usually that much high dose of siphene for longer periods is not needed and that can lead to problems like poly cystic ovaries.
You may be getting regular periods due to susten.
So you stop taking siphene for few months after consulting your doctor.
That can help in rebound ovulation sometimes.
Let your husband undergo semen analysis once.
Tonsils usually won't affect the chances of pregnancy.
For more details you can ask me through:
Take care.

Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor